# SDR ENHA2019092600002

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N1026V
- Make and model: Cessna 208B
- Aircraft serial: 208B0319
- Aircraft time: 26,175 hours, 28,161 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 2632000326320217
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM FAA FORM 337:  LEFT OUTBOARD HORIZONTAL STABILIZER LEADING EDGE DENTED.  REPLACED OUTBOARD LEADING EDGE SKIN P/N 2632000-3, LEADING EDGE RIB P/N 2632021-7 AND P/N 2632021-8 WITH NEW PARTS USING ORIGINAL RIVET SIZE AND SPACING IAW SRM 55-30-00.
